Ribostamycin에 의해 유발된 아나필락시스 1예
A case of ribostamycin-induced anaphylaxis
0
조회
0
다운로드
0
인용
0
참고문헌
초록
항생제 중 penicillin이나 cephalosporin에 대한 아나필락시스는 많은 보고가 있으나, aminoglycoside에 대한 아나필락시스는 streptomycin 및 gentamicin에 대한 증례가 수례 보고되어 있을 뿐이다. 저자들은 ribostamycin 근육주사 후에 호흡곤란, 저혈압, 현기증, 피부발진 및 소양감 등의 증상과 피부시험에서 양성으로 나타난 전형적 IgE 의존성 아나필락시스인 ribostamycin 유발성 아나필락시스 1예를 경험하였기에 문헌고찰과 함께 보고하는 바이다.
Abstract
Anaphylaxis is a life-threatening, systemic reaction manifested by urticaria, angioedema, bronchospasm, syncope and hypotension, which occurs after the exposure to specific antigen such as antibiotics, aspirin, nonsteroidal antiinflammatory drugs, foods, bee sting, or exercise. A 33-year-old woman suffering from anaphylactoid attack after intramuscular administration of ribostamycin at private clinic, was visited to our emergency room and admitted. She had allergic rhinitis and her 8-year-old daughter had atopic dermatitis. She had three previous intramuscular administrations of ribostamycin at every three weeks due to recurrent pelvic inflammatory disease. At third time of ribostamycin administration, she had experienced generalized pruritus, flushing and shortness of breath but these symptoms were resolved spontaneously without medication. Therefore, she didn't notice to attending physician. During the fourth administration of ribostamycin, she developed generalized urticaria and angioedema with dyspnea, dizziness, and severe hypotension. We experienced a case of ribostamycin-induced anaphylaxis, which is rarely mentioned in published articles. We performed a skin prick test and an intradermal test to ribostamycin, which were positive, and report a case of ribostamycin-induced anaphyalxis.
참고문헌 (19)
- "특발성 아나필락시스 1예", 17, pp.192~197 (1997)
- "Anaphylaxis. In", pp.1915~1917 (2001), McGraw-Hill
- "Anaphylaxis presumed to be caused by containing streptomycin", 53, pp.243~244 (1984)
- "Streptomycin-induced anaphylactic reaction during in vitro fertilization", pp.388~49 389 (1994)
- "Streptomycin-induced anaphylactic shock during oocyte retrieval procedures for in vitro", 109, pp.571~572 (2002)
- "Gentamycin-induced anaphylaxis", 58, pp.88~89 (2003)
- "Immediate allergic reactions to cephalosporins:cross reactivity and selective responses", 106, pp.1177~1183 (2000)
- "Erythroderma due to ribostamycin", 21, pp.79~82 (1989)
- "The pharmacological basis of therapeutics", the ami(glycosides), pp.1099~1100 (1990), Pergamon press
- "as an intermediate in the biosynthesis of neomycin", pp.720~723 (1977)
- "Nucleotide sequence of the ribostamycin phosphotransferase gene and of its control region in Streptomycetes ribosidificus", 68, pp.285~296 (1988)
- "Therapeutic effect of ribostamycin in postoperative antibiotic treatment:comparisons and results", 36, pp.1023~1028 (1981)
- "Assessment of patients who have experienced anaphyl-axis:a 3-year survey", 69, pp.16~23 (1994)
- "Histamine and antihistamines in anaphylaxis", 17, pp.287~317 (2002)
- "Anaphylaxis", 316, pp.1442~1445 (1998)
- "Anaphylaxis", 324, pp.1785~1790 (1991)
- "Anaphylaxis to streptomycin", 57, pp.1087~1088 (2002)
- "Severe anaphylactic reaction to topical administration of framycetin", 96, pp.429~430 (1995)
- "Anaphylaxis from topical neomycin and bacitracin", pp.125~126 (1986)
